MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a procedure using an obtryx device for treatment of stress urinary incontinence, the mesh was broken.The event is unclear, and attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.The event description may suggest that the mesh detached.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of mesh detachment.
 
Additional Manufacturer Narrative
Additional information to block b5: describe event or problem received on december 5, 2025.Block h6: device code a0501 captures the reportable event of "anchor" detachment.
 
Event or Problem Description
It was reported that during a procedure for the treatment of stress urinary incontinence, the device broke while being repositioned inside the patient.The "anchor" detached.The procedure was completed using another of the same device.No patient complications were reported.

Brand Name
OBTRYX? II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23758026
Report Number2124215-2025-89831
Device Sequence Number18671366
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)270401(10)33731917
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0033731917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/02/2026
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale